# SDR UALA2012122407394

- Difficulty date: December 24, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 84,291 hours, 13,467 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT SEAT 10JK INOP.  RELAMPED, NO HELP.  FOUND NO VOLTAGE AT LIGHT ASSY.  NEED MORE T-S CONT OF AMIS ITEM 2912085.  FOUND CONNECTOR ON EMERGENCY LIGHT FOR CALL LIGHTS.  SWAPPED CONNECTORS, EMERGENCY LIGHTS OP NORMAL AT THIS TIME.
